Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

5 year child having itchy, raised, reddish rash on chest, neck and under eyes. What treatment should be done?

Hi, My 5 yr old son had a raised reddish rash that is on his chest , neck , back, and now is under his eyes. His father had him two weeks ago and had put rx lotion on it and when we got him back two weeks ago, it was gone. Well as of two days ago, its slowly coming back. I have changed his bodywash/shampoo, he hasnt had anything out of the usual to eat. He does have dry skin issues once in awhile and does have allergies, but benedrly isnt helping at this point either. He says it itches, PLEASE HELP!!
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Since the lesions are raised,itchy and recurring it could be Acute urticaria.I will put him on systemic steroids,Omnacortil syrup 5ml twice daily for a week along with Syrup Atarax5mg twice daily with topical calamine lotion as and when required for one week and report to me later with blood results of Totaland differential count,Absolute Eosinophil count and ESR level.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor